# SDR PLGA990124B

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: M83726282001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6357 - FLIGHT IDLE OPEN AMBER LIGHT ILLUMINATED UPON GEAR RETRACTION.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY 82KA.  AIRCRAFT RETURNED TO SERVICE.  (M)
